Common fixed point theorems in fuzzy metric spaces via properties

Aliouche, Abdelkrim (2010) Common fixed point theorems in fuzzy metric spaces via properties. Albanian J. Math., 4 (3). pp. 67-77. ISSN 1930-1235

[img]
Preview
Text
2010-07.pdf - Published Version
Available under License Creative Commons Attribution.

Download (304kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 19 Feb 2018 02:43
Last Modified: 19 Feb 2018 02:43
URI: http://repo.risat.org/id/eprint/209

Actions (login required)

View Item View Item